Spektraleigenschaften positiver linearer Operatoren.

Helmut H. Schaefer

Mathematische Zeitschrift (1963)

  • Volume: 82, page 303-313
  • ISSN: 0025-5874; 1432-1823

How to cite


Schaefer, Helmut H.. "Spektraleigenschaften positiver linearer Operatoren.." Mathematische Zeitschrift 82 (1963): 303-313. <http://eudml.org/doc/170193>.

author = {Schaefer, Helmut H.},
journal = {Mathematische Zeitschrift},
keywords = {functional analysis},
pages = {303-313},
title = {Spektraleigenschaften positiver linearer Operatoren.},
url = {http://eudml.org/doc/170193},
volume = {82},
year = {1963},

AU - Schaefer, Helmut H.
TI - Spektraleigenschaften positiver linearer Operatoren.
JO - Mathematische Zeitschrift
PY - 1963
VL - 82
SP - 303
EP - 313
KW - functional analysis
UR - http://eudml.org/doc/170193
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.